Paralief 250mg Oral Suspension

Paralief 250mg Oral Suspension 100ml

KSh310.00

Share On

Product Description

Paralief 250mg Oral Suspension contains Paracetamol 250mg in each 5 ml.Paracetamol is a fever and pain reliever.

  • It helps in relieving pain of teething,sore throat and fever associated with colds and flu.
  • It also treats fever associated with  childhood infections like chicken pox, whooping cough, measles, and mumps.

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).